# SDR AALA20170316003

- Difficulty date: March 16, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 52,636 hours, 21,430 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1001
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CENTER WING REAR SPAR RIGHT VERTICAL PRESSURE DECK WEB CRACKED AT FUSELAGE STATION 663, RBL 25 TO RBL 31.  REPAIRED IAW SRM 57-10-10-2R-3 AND EA 268159 .
